Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Painful bumps on penis, pus-filled, hard. What shall I do?

Hi, I shaved before but this time I used a different set of clippers an now I have 2 painful bumps on each side of the base of my penis . Sorry if this is foul language but how else can I explain. I squeezed them puss came out now they are hard. Also about 1 1/2 inch length hair came out of each an in one specific bump I can see a hair under skin just to scared to break skin. Also its on top of a vein an keeps sending painful impulses through my penis. HELP lol what shall I do?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed staphylococcal infection of hair follicle(Boil) at the base of the penis.
Please take some antibiotics like Doxycycline twice daily along with anti inflammatory drug like Diclofenac for a week.
It should get cured .Get prescription of these drugs from your family Physician. However if problem persists even after taking antibiotics you may need to get it incised and pus to be drained.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor